Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having bad chest pains. Diagnosed for MS. Any side effect of tablets ?

Hi Doctor I have a sister in India - Kerala State, who is not well. Doctors in Kasturba Medical college Mangalore did a few tests & came with a conclusion that she has MS. She has been prescribed medicines for her problems (talks to herself, gets headaches , always tired, and many others). I don t know if it is the due to the tablets that she is taking, she is getting very bad chest pains now. Is there anything that you can do/suggest to make her better? Looking forward for an answer from you soon. Thanks & Regards AAAAAA
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for choosing HCM.
You need to get her investigated in detail for Thyroid, PCOD,Chest X-ray ECG, etc to find the cause for her chest pains. Also you need to give the names of the medicines she is presently taking.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor